# SDR ASAA2022041137951

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 3,475 hours, 1,198 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP BLANK. GROUNDED - YES. PERFORMED B737-9 IFIM 22-10-00-810-821. RESET CB P18-1, D5 AND P6-2, C3. OPS CHECK NORMAL. MCP INSTALLATION TEST PASS REF B737-9 AMM 22-11-34-740-801. NO DEFECTS NOTED AT THIS TIME.
